# SDR ASAA1058423

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,603 hours, 4,877 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK AND MAP ON F/O SIDE WITH SINGLE FMC MESSAGE.  ACCOMPLISHED FMCS SOFTWARE RESET REF MM 34 60 01.  NR 2 FMC OPS NORMAL.
